# SDR MASA200602047

- Difficulty date: August 5, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 5,089 hours, 3,661 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 5913000
- Part serial: A0547
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 5,119 hours, 3,689 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2900 LAS - RTG DUE TO A FLAPS 1/2 SPEED STATUS MESSAGE.  MX PLACED SYSTEM ON DEFERRAL.  MX R2 LT FLAP BPSU.
